Over the past two weeks, I have had two incidences of seeing shadow letters on street signs, and secondary outlines to the sides of objects. Has this happened to any of you? Also, I have been up and down on a prednisone taper since January,50 mg down to 30 then up to 40, down to 10 and now up to 40 again. I take prednisone for asthma.
it may cause different affects with people!i too took it for asthma and did fine on it !but when i had my back surgery ,i was readmitted to the hospital due to pain and was put on it and it sent me out of my head!five days of my life i can't remember !and i pulled a pick line out of my arm (special i v ,had to have i v's at home for a week due to infection)after another back surgery the found out the prednisone was causing me to go out of my head!i never want to feel like that again!please call your doc and let him or her know what is going on!
God bless & best wishes
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2013 • 1 answer
Posted 18 Mar 2014 • 4 answers
Posted 15 Jun 2014 • 3 answers
Posted 22 Jun 2016 • 0 answers
Posted 25 Aug 2016 • 1 answer